Periodic solutions of some nonlinear differential equations of higher order

Svatopluk Fučík; Jean Mawhin

Časopis pro pěstování matematiky (1975)

  • Volume: 100, Issue: 3, page 276-283
  • ISSN: 0528-2195

How to cite


Fučík, Svatopluk, and Mawhin, Jean. "Periodic solutions of some nonlinear differential equations of higher order." Časopis pro pěstování matematiky 100.3 (1975): 276-283. <>.

author = {Fučík, Svatopluk, Mawhin, Jean},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {276-283},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Periodic solutions of some nonlinear differential equations of higher order},
url = {},
volume = {100},
year = {1975},

AU - Fučík, Svatopluk
AU - Mawhin, Jean
TI - Periodic solutions of some nonlinear differential equations of higher order
JO - Časopis pro pěstování matematiky
PY - 1975
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 100
IS - 3
SP - 276
EP - 283
LA - eng
UR -
ER -


  1. S. Fučík, Nonlinear equations with noninvertible linear part, Czech. Math. J. 24 (99), (1974), 467-495. (1974) Zbl0315.47038MR0348568
  2. S. Fučík, Periodic solutions of generalized Lienard equation with forcing term, to appear. Zbl0356.34036MR0477291
  3. S. Fučík J. Nečas J., Vl. Souček, Spectral Analysis of Nonlinear Operators, Lect. Notes in Math. No 346, Springer, Berlin, 1973. (1973) Zbl0324.47036MR0467421
  4. J. Mawhin, Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. Differential Equations 12 (1972), 610-636. (1972) Zbl0244.47049MR0328703
  5. J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear oscillations, J. Math. Anal. Appl. 40 (1972), 20-29. (1972) Zbl0245.34035MR0313587
  6. J. Mawhin, Periodic solutions of some vector retarded functional differential equations, J. Math. Anal. Appl. 45 (1974), 588-603. (1974) Zbl0275.34070MR0333400
  7. J. Mawhin, L 2 -estimates and periodic solutions of some nonlinear differential equations, Boll. Un. Mat. Ital. (4) 10 (1974), 343-354. (1974) Zbl0309.34036MR0369823
  8. N. Rouche, J. Mawhin, Equations differentielles ordinaires, 2 volumes, Masson, Paris, 1973. (1973) Zbl0289.34001MR0481182

Citations in EuDML Documents

  1. Ján Andres, Note to the paper of Fučík and Mawhin
  2. Ján Andres, Vladimír Vlček, Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients
  3. Milan Konečný, Remarks on periodic solvability of nonlinear ordinary differential equations
  4. Daniela Hricišáková, Zovšeobecnená Liénardova diferenciálna rovnica
  5. Róbert Vrábeľ, Asymptotic behavior of T -periodic solutions of singularly perturbed second-order differential equation

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.